Folgen
David Beltran
David Beltran
Ramón y Cajal fellow (Assistant Professor)
Bestätigte E-Mail-Adresse bei uv.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Variable coefficient Wolff-type inequalities and sharp local smoothing estimates for wave equations on manifolds
D Beltran, J Hickman, CD Sogge
Analysis & PDE 13 (2), 403-433, 2020
412020
Sparse bounds for pseudodifferential operators
D Beltran, L Cladek
Journal d'Analyse Mathématique 140, 89-116, 2020
272020
Regularity of fractional maximal functions through Fourier multipliers
D Beltran, JP Ramos, O Saari
Journal of Functional Analysis 276 (6), 1875-1892, 2019
262019
Sharp local smoothing estimates for Fourier integral operators
D Beltran, J Hickman, CD Sogge
Geometric Aspects of Harmonic Analysis, 29-105, 2021
252021
Multi-scale sparse domination
D Beltran, J Roos, A Seeger
arXiv preprint arXiv:2009.00227, 2020
232020
Endpoint Sobolev continuity of the fractional maximal function in higher dimensions
D Beltran, J Madrid
International Mathematics Research Notices 2021 (22), 17316-17342, 2021
212021
Regularity of the centered fractional maximal function on radial functions
D Beltran, J Madrid
Journal of Functional Analysis 279 (8), 108686, 2020
212020
A Fefferman–Stein inequality for the Carleson operator
D Beltran
Revista Matemática Iberoamericana 34 (1), 221-244, 2018
142018
Sharp bounds for the helical maximal function
D Beltran, S Guo, J Hickman, A Seeger
arXiv preprint arXiv:2102.08272, 2021
132021
Bilinear identities involving the k-plane transform and Fourier extension operators
D Beltran, L Vega
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (6 …, 2020
132020
The circular maximal operator on Heisenberg radial functions
D Beltran, S Guo, J Hickman, A Seeger
arXiv preprint arXiv:1912.11718, 2019
132019
Variation bounds for spherical averages
D Beltran, R Oberlin, L Roncal, A Seeger, B Stovall
Mathematische Annalen 382 (1-2), 459-512, 2022
122022
Subdyadic square functions and applications to weighted harmonic analysis
D Beltran, J Bennett
Advances in Mathematics 307, 72-99, 2017
122017
Sobolev improving for averages over curves in R4
D Beltran, S Guo, J Hickman, A Seeger
Advances in Mathematics 393, 108089, 2021
102021
Control of pseudodifferential operators by maximal functions via weighted inequalities
D Beltran
Transactions of the American Mathematical Society 371 (5), 3117-3143, 2019
92019
Continuity of the gradient of the fractional maximal operator on
D Beltran, C González-Riquelme, J Madrid, J Weigt
arXiv preprint arXiv:2102.10206, 2021
72021
On sharp isoperimetric inequalities on the hypercube
D Beltran, P Ivanisvili, J Madrid
arXiv preprint arXiv:2303.06738, 2023
22023
Local Smoothing Estimates for the Wave Equation via k-Broad Fourier Restriction
D Beltran, O Saari
Journal of Fourier Analysis and Applications 28 (5), 76, 2022
22022
Off-diagonal estimates for the helical maximal function
D Beltran, J Duncan, J Hickman
arXiv preprint arXiv:2305.17133, 2023
12023
Endpoint sparse domination for classes of multiplier transformations
D Beltran, J Roos, A Seeger
Mathematische Zeitschrift 305 (1), 11, 2023
2023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20